# SDR CALA9801188

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK WITH CORROSION ON LT MLG DOOR ADJACENT TO LANDING GEAR BUMPER UPPER ATTACH POINT.  THE CRACKED AND CORRODED AREA WAS TRIMMED AND BLENDED OUT.  A REINFORCEMENT SPLICE PLATE AND ANGLE WERE INSTALLED IAW SRM 52-10-00, FIGURE 5, 51-21-01, AND 51-31-01.
